PDA

View Full Version : Here We Go Again...


Zephyr
July 21st, 2009, 04:58 AM
Another medication change.

The Effexor was crap,
Made me feel worse,
So I went off all of my meds again,
For the umpteenth time this year.
I was cutting again.
And my highs returned as well.

So they changed me over to something called Wellbutrin,
And I think they've cut my Seroquel in half to 300 mg a day,
Rather than the 600 because it makes me groggy as fuck.

To top this all off,
Mum's basically shoving them down my throat now,
She's actually putting my meds in my mouth,
And making sure that I swallow them.

Errrugh!
Rapid cycling can go to hell.
Med changes = No bueno

Gumleaf
July 21st, 2009, 05:06 AM
i'm sorry its so annoying and frustrating for you sweetheart. i really hope this is the change to end all changes and does the best for you.

:hug3:

Zephyr
July 25th, 2009, 05:13 AM
I'm not liking this at all.
It's spiking my paranoia and mania.

Right now I'm so scared to step outside my room,
The door is shut,
My lamp and light are on,
The blinds are shut,
And I'm constantly looking around when I think I see something moving.
I feel like I'm being stalked by the unknown quadruped again.
The motion sensor lights went off outside,
And when I went to turn the light on inside my dark room,
The power was not working,
Both events chaining to my current state.
Feeling like I may lose it any second and snap into a psychosis state.
I'm really very fucking scared right now,
Creaking sounds are freaking me out.
I feel like if I open the door,
Something very bad will be waiting,
And something even worse will happen to me.
All of these creepy images keep coming to mind,
Of what it might be.
Like, it'll rip me to shreads,
Steal my soul,
Take over my body or something.
It's really very hot right now
My adrenaline glands are working overtime right now.

Beautiful Obsession
July 29th, 2009, 03:54 PM
babee, sorry to say, but this is wot Bipolar is.. and im sure once you get in a routine of taking your medicine it will get alot better:) i really hope it does hun..
i know its goin to be horrible having 2 take your medicen all the time, like thats what your whole life is about, takin tablet.. but i promise..sooner or later you will feel better and all of those feelings, slowly will disapear. and your mum is just worried about youu and is tryin to do her best for you. xx